# SDR DALA2024081408159

- Difficulty date: August 9, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 85,923 hours, 14,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 LOWER LLOBE CREW REST EMERGANCY ESCAPE HARNESS IS MISSING NIS DTW. CORRECTIVE ACTION: INSTALLED ESCAPE HARNESS IN LLCR REF CMM 25-29-02. MEL/PLAC REMOVED. (5707463)
